# SDR CA141023008

- Difficulty date: September 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 7,514 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: LINE6
- Condition: Failed
- Location: Agb
- Part time: 6,663 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A SCHEDULED INSPECTION OF THE RIGHT ENGINE MAGNETIC CHIP DETECTORS, MAGNETIC PARTICLES WERE FOUND ON THE AGB & TGB DETECTOR.  THE PARTICLES WERE COLLECTED & SENT TO THE LAB FOR SEM & EDX ANALYSIS.  THIS ANALYSIS INDICATED THE MATERIAL TO BE 9310 STEEL.  FOLLOWING AMM RECOMMENDATIONS, REPEAT INSPECTIONS WERE INITIATED & NO FURTHER PARTICLES WERE FOUND.  DISCLOSED A POSSIBLE MANUFACTURING PROBLEM WITH THE LINE 6 AGB GEAR SHAFT & ON OCT 10 AN INQUIRY WAS PLACED ASKING IF THIS PARTICULAR AGB COULD CONTAIN ONE OF THE SUSPECT GEARS.  RESPONDED ON SERVICE REQUEST 7-1-4732602812 THAT INDEED ONE OF THE SUSPECT LOT GEARS WAS INSTALLED IN THIS AGB.  FOLLOWED UP WITH SUBSEQUENT AGB REPLACEMENT IAW AMM 72-63-00 401 & 601 ON OCT 19TH.
